# SDR MASA200600122

- Difficulty date: January 19, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75984
- Make and model: Cndair CL6002B19
- Aircraft serial: 7489
- Aircraft time: 8,224 hours, 8,366 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Flt Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7197 ORD - ON ARRIVAL FLIGHT SPOILER CAUTION MSG IN FLIGHT.  MAINTENANCE PERFORMED GROUND TEST AND FOUND NO FAULTS, ACFT CONTINUED OPERATIONS.
